Prevalence of tooth transpositions and associated dental anomalies in a Turkish population


Yilmaz H., Turkkahraman H., Sayin M.

DENTOMAXILLOFACIAL RADIOLOGY, vol.34, no.1, pp.32-35, 2005 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 1
  • Publication Date: 2005
  • Doi Number: 10.1259/dmfr/57695636
  • Journal Name: DENTOMAXILLOFACIAL RADIOLOGY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.32-35
  • Süleyman Demirel University Affiliated: Yes

Abstract

Objectives: The aims of this study were to determine the prevalence of tooth transposition in a Turkish population, possibly associated dental anomalies and whether side laterality, gender expression or genetic influence exist or not.